# SDR SWAA2024100928447

- Difficulty date: August 20, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (8EA) 2024-528238<[01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN 8EA I.A.W B737-700 AMM 33-51-15-400-802 THE INSTALLATION IS DOCUMENTED ON TTG8Q00EKRWM;[02] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN 8EA I.A.W B737-700 AMM 33-51-15-400-802 THE INSTALLATION IS DOCUMENTED ON TTG8Q00EKRWM
